MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT
Model Number IGW0028-30
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the complaint device history records is ongoing, results are pending.The involved device as received was visually inspected and collagen peel-off coming from the graft coating itself was confirmed.Therefore, a non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
The interior lumen of the vascular graft had some type of debris in it upon opening the graft.
 
Additional Manufacturer Narrative
(10/3331/213) a review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.These tests include a 100 % visual inspection of the graft.Specifically, the review of the collagen coating records evidenced no anomaly.(11/213) a retention sample from same lot and coated on the same day and under same conditions as the involved device was visually inspected by our qa supervisor.No collagen peel-off was found.This retention sample also underwent water permeability testing.The test result indicated a value well within product specifications (< 5 ml/cm²/min).(4109/213) the review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.(4315) no conclusion can be drawn.The conducted investigation would tend to indicate that the product was meeting its specification at the time of manufacture.Please note that, as per instruction for use, care should be taken when handling the graft to avoid damaging the collagen coating.

Brand Name
INTERGARD WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key7578307
Report Number1640201-2018-00016
Device Sequence Number13877586
Product Code DSY
UDI-Device Identifier00384401000242
UDI-Public00384401000242
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2022
Device Model NumberIGW0028-30
Device Catalogue NumberIGW0028-30
Device Lot Number17H31
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1